Translator Disclaimer
June 2021 A certain class of pro $C^*$-algebras and bounded elements of a Hilbert module
Morteza Kardel, Reza Ganjbakhs Sanati
Tbilisi Math. J. 14(2): 59-64 (June 2021). DOI: 10.32513/tmj/19322008122

Abstract

In this paper, introducing the notion of topologically simple pro $C^*$-algebras, we show that direct product of $C^*$-algebras $K(H_i)$, as the set of all compact operators on a Hilbert space $H_i$, is a topologically simple pro $C^*$-algebra. Applying this fact, we prove that the set of all bounded elements of a certain class of Hilbert modules are dense in the same module.

Citation

Download Citation

Morteza Kardel. Reza Ganjbakhs Sanati. "A certain class of pro $C^*$-algebras and bounded elements of a Hilbert module." Tbilisi Math. J. 14 (2) 59 - 64, June 2021. https://doi.org/10.32513/tmj/19322008122

Information

Received: 15 July 2020; Accepted: 5 November 2020; Published: June 2021
First available in Project Euclid: 2 July 2021

Digital Object Identifier: 10.32513/tmj/19322008122

Subjects:
Primary: 46L08
Secondary: 46C50

Rights: Copyright © 2021 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 2 • June 2021
Back to Top